Announcement

Collapse
No announcement yet.

Flare, Infection, What is going on??

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • mom_in_ma
    replied
    I don't know about others, but I suggest geting dulfican. It's a tablet that you can take orally. The over the counter creams make me flare horribly. Your experience sounds a lot like mine when I was first diagnosed.

    Mine started as a low-grade UTI and just wouldn't go away, despite numerous antibiotics. Of course, I was also drinking gallons of cranberry juice, which make it SOOOO much worse. I had no idea what was going on and swore I had some antibiotic resistant infection. Then I gave myself a yeast infection from the antibiotics and the over the counter meds made me frantic with pain. But, things got much better when I figured out what the heck was hapening.

    Hopefully, once you get into the uro you'll get some meds that can help you get this under control.

    Leave a comment:


  • mellusk
    replied
    Oh yes, definitely a yeast infection can cause a flare...I hope they're able to do something for you soon! The otc creams scare me. I had great luck with acidophillus tablets (probiotic in yogurt that kills yeast), but since you've already had such a nasty reaction possibly from the creams, I'd be very hesitant to suggest that right now. I think it'd be best to see if you can get some diflucan.

    Leave a comment:


  • GriffsMommy
    replied
    They finally called me back and want me to drop of a urine sample to culture to make sure I don't have a UTI. Luckily they are over at our health campus so even though the office will be closed the campus main office is open till 7pm and she's going to fax over an order for a culture.
    What I'm really happy about is I told her that I've been on the Macrobid for almost 3 weeks and have seen NO improvement whatsoever and am pretty much in pain everyday. She thought the same thing that I did and that I should be feeling better by now if it was bacterial in nature. She scheduled me for the next available appt with my uro which is March 30th, but that is much better than my originally follow up appt of April 10th. For the past week I've been thinking there was no way I was going to make it to April 10th. And on a happier note my yeast infection is feeling better.
    Thanks everybody for the support

    Leave a comment:


  • humpieumpumkin
    replied
    Oh man!

    Hang in there. I can relate. I can only take Diflucan(pill) because the burning I get from the creams literally make me writhe around in pain and burning(feels like acid in the vagina and vulva). Good luck! Be persistant with the doctors!

    Erika

    Leave a comment:


  • GriffsMommy
    replied
    Okay I am really getting annoyed, I have called the uro's office twice and left a message w/ the nurse and the first time was hours ago and still no call back! I feel like crap and feel like I'm gonna scream! Watch by the time she calls me back they'll want a culture but it'll be too late in the day! Ugh! Okay, I feel a little bit better now that I vented

    Leave a comment:


  • leelee88
    replied
    It could be a UTI, but when I have a bad yeast infection it makes me flare and when im flaring I have retention, but to be on the safe side I would go get my urine tested for a UTI..You can also start taking AZOs for yeast this will help prevent getting another one...

    Leave a comment:


  • GriffsMommy
    replied
    Thanks for the quick responses. It wouldn't be so bad if I weren't at work! Ugh! I know I have the yeast, now I'm more worried about a UTI because I've never had these weird retention issues before. I hope she calls back soon or I'm calling again, lol

    Leave a comment:


  • leelee88
    replied
    Hello Christine..
    In my cases YES yeast infection causes flares also they can make you very swollen down there..And a little FYI.. Those over the counter creams makes me worse, they set me on fire!! So you could be having a reaction to the cream..I would call your dr and see if the can call you in something lke dyflocan<sp?...Good luck and im so sorry you are having to go through this..((((hugs))))))))

    Ronda

    Leave a comment:


  • ICNDonna
    replied
    I hope you hear back soon. It sounds like you may have an infection working.

    Donna

    Leave a comment:


  • GriffsMommy
    started a topic Flare, Infection, What is going on??

    Flare, Infection, What is going on??

    Okay, I am totally freaking out. I have no idea what is going on. I got a yeast infection over the weekend so got some stuff at the store yesterday and treated it last night. Woke up this morning feeling worse than I did yesterday. Very sore down there if you know what I mean, could barely sit. Well I used the cream that came with the Monistat for the outside and now it's just a dull ach. But now I am having tons of bladder/pelvic pain and am going crazy. I am going to the bathroom and I feel like I'm done but when I go to wipe, actually dab because I'm sore, more urine comes out! I couldn't even tell I had to go more. Then I stood up and some leaked out! Feel like I have to go right after I went, washing my hands is horrible because I have to listen to the running water. Do yeast infections cause flares? Even though I'm on Macrobid to I maybe have a yeast infection and a UTI?? Ugh! I called the nurse at the uro's office but I had to leave a message and I'm waiting for her to call me back. Eck!
Working...
X